# SDR VNAA2019120961101

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 11,933 hours, 10,817 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Part serial: 0824
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG AFTER TAKEOFF RETURN TO FIELD. ALL THREE INDICATED DOWN AND GREEN, DID NOT GET ANY GEAR RETRACTION OR MOVEMENT. REMOVED AND REPLACED LANDING GEAR LEVER. OPS CHECK GOOD AT THIS TIME.
